Cheeks on Face Red
Posted over a year ago
I have been taking prednisone steroid pack for 4 days and my cheeks began to feel flushed and red.Is this a side effect? I have to take it for 8 more days. So far that is the only side effect from it. i am taking it for a rash on chest and back. I also have eczema on my arms and hands. Dr. gave me an ointment cream to use for the eczema.
Ceyanne - My 10 yr. old daughter is having the same side effect. She is on a prednisone taper (4 for 3 days, 3 for 3 days, 2 for 3 days, 1 for 3 days) because of an asthma attack brought on by bronchitis. In searching online, it seems that flushed cheeks can be a side effect of the prednisone. She says her face feels hot. She certainly LOOKS hot. :o) She also mentioned feeling like her heart was racing a little last night. I think that is not uncommon either, however, I have a call into the doc to make sure she should continue on the prednisone. She's also taking z-pack for the bronchitis and Advair. She taken those before and had no side effects, so I'm pretty sure the flushing is due to the prednisone. Good luck and hopefully your symptoms/side effects don't get any worse. :o)
Doorstepbaby@aol.com - I am on the prednisone taper pack. I also have the red face and hot cheeks. I have to hold cold compresses on my face and eyes. This is the second time I have done this while taking the med. I cant find it listed on the prednisone web sites as side effects. I am not sure why. Several people post it but, I can find nothing official to say that it is a side effect.
Ceyanne - Doorstepbaby, the dr. did tell us that the flushing is considered a sensitivity and to list it as an allergy/sensitivity on any med forms under medical allergies. And they have avoided having my daughter take it. The dr. said it is one of the more common side effects of prednisone. The dr. did have her stop taking the Predisone. Her reaction was fairly strong, her face was flaming red and felt like it was on fire. Dr. said they would likely avoid having her take it in the future unless it was absolutely necessary. They didn't seem to think that her reaction to it would get any worse or threaten her health but since she seemed to be so sensitive to it, they said they would avoid it in the future if at all possible.